MathSciNet Relay Station
MathSciNet bibliographic data
MR838654 55P99 (18D20)
Cordier, Jean-Marc; Porter, Timothy Vogt's theorem on categories of homotopy coherent diagrams. Math. Proc. Cambridge Philos. Soc. 100 (1986), no. 1, 65–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement